# SDR FDEA201810303054

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 59,797 hours, 23,007 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31317
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LIKE INDICATION WAS NOTED AROUND AND BELOW FASTENER DURING NDT INSPECTION OF REPAIR AREA AT BS 1360 APPROX 4 INCHES ABOVE STR 5L. STRIP/REMOVED PAINT AT MARKED AREA FOR FURTHER NDT INSPECTIONS OF THE AREA. COMPLIED WITH EA F-5330-T0343048 P1. FUSELAGE SKIN REPAIR AT STA 1360 BETWEEN STRINGERS S-4L AND S-7L.
